Journal article icon

Journal article

DOUBLE HOPF-BIFURCATION AND QUASI-PERIODIC FLOW IN A MODEL FOR BAROCLINIC INSTABILITY

Publication status:
Published

Actions


Access Document


Authors


Journal:
JOURNAL OF THE ATMOSPHERIC SCIENCES
Volume:
41
Issue:
21
Pages:
3147-3160
Publication date:
1984-01-01
DOI:
EISSN:
1520-0469
ISSN:
0022-4928
URN:
uuid:d29c5b04-ef41-4684-84e4-7834a26e43d6
Source identifiers:
3896
Local pid:
pubs:3896

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP